Seguir
Anna Fino
Anna Fino
Full Professor of Mathematics, Università di Torino
Dirección de correo verificada de unito.it - Página principal
Título
Citado por
Citado por
Año
Families of strong KT structures in six dimensions
A Fino, S Salamon, M Parton
Commentarii mathematici helvetici 79 (2), 317-340, 2004
1772004
Properties of manifolds with skew-symmetric torsion and special holonomy
A Fino, G Grantcharov
Advances in Mathematics 189 (2), 439-450, 2004
152*2004
Dolbeault cohomology of compact nilmanifolds
S Console, A Fino
Transformation Groups 6 (2), 111-124, 2001
1212001
Tamed symplectic forms and strong Kähler with torsion metrics
N Enrietti, AM Fino, L Vezzoni
Journal of Symplectic Geometry 10, 203-224, 2012
692012
Four-dimensional pseudo-Riemannian homogeneous Ricci solitons
G Calvaruso, A Fino
International Journal of Geometric Methods in Modern Physics 12 (05), 1550056, 2015
622015
Blow-ups and resolutions of strong Kähler with torsion metrics
A Fino, A Tomassini
Advances in Mathematics 221 (3), 914-935, 2009
562009
HyperKähler torsion structures invariant by nilpotent Lie groups
IG Dotti, A Fino
Classical and Quantum Gravity 19 (3), 551, 2002
552002
Abelian hypercomplex 8-dimensional nilmanifolds
IG Dotti, A Fino
Annals of Global Analysis and Geometry 18, 47-59, 2000
532000
On astheno‐Kähler metrics
A Fino, A Tomassini
Journal of the London Mathematical Society 83 (2), 290-308, 2011
522011
Six-dimensional solvmanifolds with holomorphically trivial canonical bundle
A Fino, A Otal, L Ugarte
International Mathematics Research Notices 2015 (24), 13757-13799, 2015
512015
Special Hermitian metrics on compact solvmanifolds
A Fino, L Vezzoni
Journal of Geometry and Physics 91, 40-53, 2015
502015
Ricci solitons and geometry of four-dimensional non-reductive homogeneous spaces
G Calvaruso, A Fino
Canadian Journal of Mathematics 64 (4), 778-804, 2012
502012
Stability of abelian complex structures
S Console, A Fino, YS Poon
International Journal of Mathematics 17 (04), 401-416, 2006
502006
On the existence of balanced and SKT metrics on nilmanifolds
A Fino, L Vezzoni
Proceedings of the American Mathematical Society 144 (6), 2455-2459, 2016
472016
A class of Sasakian 5-manifolds
A Andrada, A Fino, L Vezzoni
Transformation groups 14, 493-512, 2009
462009
Laplacian Flow of Closed G-Structures Inducing Nilsolitons
M Fernández, A Fino, V Manero
The Journal of Geometric Analysis 26 (3), 1808-1837, 2016
442016
Conformally parallel G 2 structures on a class of solvmanifolds
SG Chiossi, A Fino
Mathematische Zeitschrift 252, 825-848, 2006
412006
On generalized Gauduchon metrics
A Fino, L Ugarte
Proceedings of the Edinburgh Mathematical Society 56 (3), 733-753, 2013
402013
Neutral Calabi-Yau Structures on Kodaira Manifolds.
A Fino, H Pedersen, YS Poon, MW Sørensen
Communications in mathematical physics 248 (2), 2004
402004
Astheno–Kähler and balanced structures on fibrations
A Fino, G Grantcharov, L Vezzoni
International Mathematics Research Notices 2019 (22), 7093-7117, 2019
382019
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20